# SDR SIMA200925210

- Difficulty date: August 31, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N713AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145249
- Aircraft time: 265,357 hours, 22,271 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 00437001
- Part serial: EPNEM53EP54701
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK THE LEFT OMEGA BEAM AT FRAME 33 WAS FOUND TO BE CORRODED.  AIRCRAFT REMOVED FROM SERVICE.  REPAIRED THE LEFT OMEGA BEAM IAW SRM 53-00-10.  AIRCRAFT RETURNED TO SERVICE.
